About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 583147, 6 pages
http://dx.doi.org/10.1155/2013/583147
Research Article

Oscillation of Half-Linear Differential Equations with Delay

Department of Mathematics, Mendel University in Brno, Zemědělská 1, 613 00 Brno, Czech Republic

Received 10 July 2013; Accepted 30 October 2013

Academic Editor: Miroslava Růžičková

Copyright © 2013 Simona Fišnarová and Robert Mařík. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Simona Fišnarová and Robert Mařík, “Oscillation of Half-Linear Differential Equations with Delay,” Abstract and Applied Analysis, vol. 2013, Article ID 583147, 6 pages, 2013. doi:10.1155/2013/583147